# SDR GTIA2016050601444

- Difficulty date: May 6, 2016
- Submitted: May 9, 2016
- Operation: Air carrier
- Aircraft: N626NK
- Make and model: Airbus A320-232
- Aircraft serial: 5999
- Aircraft time: 8,646 hours, 3,974 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MF20534
- Part serial: SE50605
- Condition: Broken
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RED TAB ON F/O OXYGEN MASK BROKEN.  R & R F/O OXYGEN MASK IAW AMM 35-12-41.  OPS CHECK NORMAL, NO LEAKS DETECTED.  ACFT OK FOR SERVICE.
